Open Access
18 June 2002 Laplace transforms and the American straddle
G. Alobaidi, R. Mallier
J. Appl. Math. 2(3): 121-129 (18 June 2002). DOI: 10.1155/S1110757X02110011


We address the pricing of American straddle options. We use partial Laplace transform techniques due to Evans et al. (1950) to derive a pair of integral equations giving the locations of the optimal exercise boundaries for an American straddle option with a constant dividend yield.


Download Citation

G. Alobaidi. R. Mallier. "Laplace transforms and the American straddle." J. Appl. Math. 2 (3) 121 - 129, 18 June 2002.


Published: 18 June 2002
First available in Project Euclid: 30 March 2003

zbMATH: 1005.91058
MathSciNet: MR1915661
Digital Object Identifier: 10.1155/S1110757X02110011

Primary: 65R20

Rights: Copyright © 2002 Hindawi

Vol.2 • No. 3 • 18 June 2002
Back to Top